Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 238, NWS St. Louis, MO

November 30, 2019Fayette County, Illinois

NWS St. Louis, MO issued this river flood warning at Nov 30, 2019, 10:14 AM CST for Fayette County, Illinois. It took effect at Nov 30, 2019, 7:30 PM CST. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Nov 30, 2019, 10:14 AM CST (16:14 UTC)
In effect from
Nov 30, 2019, 7:30 PM CST
Expired
Dec 3, 2019, 9:51 AM CST
In force
62 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Fayette County, IL

The radar

The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kaskaskia River at Vandalia (VNDI2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

412 
WGUS43 KLSX 301614
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1014 AM CST Sat Nov 30 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Illinois...
 

  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-012214-
/O.NEW.KLSX.FL.W.0238.191201T1020Z-191205T0043Z/
/VNDI2.1.ER.191201T1020Z.191202T1800Z.191203T1843Z.NO/
1014 AM CST Sat Nov 30 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Kaskaskia River at Vandalia
* from late tonight to Wednesday evening.
* At 10:00 AM Saturday the stage was 12.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  and crest near 23.0 feet by early Monday afternoon. The river is 
  forecast to fall below flood stage by early Tuesday afternoon.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/01  12/02  12/03  12/04  12/05

Kaskaskia River
  Vandalia        18.0   12.15      18.5   22.6   21.2   12.3    8.5


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
7 follow-up statements
615 
WGUS83 KLSX 302034
FLSLSX
Flood Statement
National Weather Service St Louis MO
234 PM CST Sat Nov 30 2019

...The flood warning continues for the following rivers in 
Illinois...

 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-020234-
/O.EXT.KLSX.FL.W.0238.191201T0130Z-191205T0218Z/
/VNDI2.1.ER.191201T0130Z.191202T1200Z.191203T2018Z.NO/
234 PM CST Sat Nov 30 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* from this evening to Wednesday evening.
* At  2:00 PM Saturday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
  to crest near 23.4 feet by Monday morning. The river is forecast to
  fall below flood stage by Tuesday early afternoon.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/01  12/02  12/03  12/04  12/05

Kaskaskia River
  Vandalia        18.0   16.12      20.6   23.4   21.2   12.7    9.3


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
761 
WGUS83 KLSX 010228
FLSLSX
Flood Statement
National Weather Service St Louis MO
828 PM CST Sat Nov 30 2019

...The flood warning continues for the following rivers in 
Illinois...

  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-020227-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191205T0236Z/
/VNDI2.1.ER.191201T0313Z.191202T1200Z.191203T2036Z.NO/
828 PM CST Sat Nov 30 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Wednesday evening.
* At  8:00 PM Saturday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and to 
  crest near 22.5 feet by Monday morning. The river is forecast to 
  fall below flood stage by Tuesday early afternoon.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/01  12/02  12/03  12/04  12/05

Kaskaskia River
  Vandalia        18.0   17.78      19.5   22.5   20.6   13.3   10.3


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
253 
WGUS83 KLSX 011641
FLSLSX
Flood Statement
National Weather Service St Louis MO
1041 AM CST Sun Dec 1 2019

...The flood warning continues for the following rivers in 
Illinois...

 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-022241-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191204T1147Z/
/VNDI2.1.ER.000000T0000Z.191202T1800Z.191203T0547Z.NO/
1041 AM CST Sun Dec 1 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Tuesday night.
* At 10:00 AM Sunday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 22.0 feet by tomorrow early 
  afternoon, then fall below flood stage tomorrow late evening.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/02  12/03  12/04  12/05  12/06

Kaskaskia River
  Vandalia        18.0   18.93      21.5   15.7   10.2    9.9   10.4


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
357 
WGUS83 KLSX 020142
FLSLSX
Flood Statement
National Weather Service St Louis MO
742 PM CST Sun Dec 1 2019

...The flood warning continues for the following rivers in 
Illinois...

  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-030141-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191204T0900Z/
/VNDI2.1.ER.000000T0000Z.191201T1515Z.191203T0300Z.NO/
742 PM CST Sun Dec 1 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Tuesday night.
* At  7:00 PM Sunday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow late evening.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/02  12/03  12/04  12/05  12/06

Kaskaskia River
  Vandalia        18.0   18.60      18.5   16.2   11.9    9.9    8.8


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
369 
WGUS83 KLSX 021623
FLSLSX
Flood Statement
National Weather Service St Louis MO
1023 AM CST Mon Dec 2 2019

...The flood warning continues for the following rivers in 
Illinois...

 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-032222-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191204T1200Z/
/VNDI2.1.ER.000000T0000Z.191201T1515Z.191203T0600Z.NO/
1023 AM CST Mon Dec 2 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Wednesday morning.
* At 10:00 AM Monday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  after midnight tonight.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/03  12/04  12/05  12/06  12/07

Kaskaskia River
  Vandalia        18.0   18.50      16.8   11.8    8.6    7.5    7.7


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
880 
WGUS83 KLSX 030145
FLSLSX
Flood Statement
National Weather Service St Louis MO
745 PM CST Mon Dec 2 2019

...The flood warning continues for the following rivers in 
Illinois...

 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-040144-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191204T1900Z/
/VNDI2.1.ER.000000T0000Z.191201T1515Z.191203T1300Z.NO/
745 PM CST Mon Dec 2 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Wednesday afternoon.
* At  7:00 PM Monday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall to below flood stage by 
  Tuesday afternoon.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/03  12/04  12/05  12/06  12/07

Kaskaskia River
  Vandalia        18.0   18.62      18.2   12.4    8.9    7.5    7.6


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
879 
WGUS83 KLSX 031551
FLSLSX
Flood Statement
National Weather Service St Louis MO
951 AM CST Tue Dec 3 2019

...The flood warning is cancelled for the following rivers in 
Illinois...

 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-031621-
/O.CAN.KLSX.FL.W.0238.000000T0000Z-191204T1900Z/
/VNDI2.1.ER.000000T0000Z.191201T1515Z.191203T0915Z.NO/
951 AM CST Tue Dec 3 2019

The Flood Warning is cancelled for
  the Kaskaskia River at Vandalia.
* At  9:30 AM Tuesday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at  3:15 AM Tuesday.
* The river will continue falling to 10.6 feet by tomorrow morning.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     12/04  12/05  12/06  12/07  12/08

Kaskaskia River
  Vandalia        18.0   16.46      10.6    7.5    7.5    7.6    8.0


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 30, 5:45 AM CST, 4 hours 29 minutes earlier.

Area forecast discussion, Nov 30, 5:45 AM CST, 4 hours 29 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
545 AM CST Sat Nov 30 2019

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 442 AM CST Sat Nov 30 2019

Showers and a few thunderstorms continued to move east across the
area early this morning.  Most of the rain was concentrated along
and east of the Mississippi River at 09Z where the RAP depicted the
strongest low level moisture convergence beneath increasing mid
level ascent associated with the upper low over Central Plains.
Additional showers are developing over western Missouri and
northeast Missouri closer to the surface cold front that will move
into the CWA through mid morning.  Rain chances will be decreasing
from west to east during the late morning into the afternoon as both
the GFS/NAM is showing a dry slot spreading across the area during
the day. Until then, the RAP is depicting 500-1000 J/kg of MUCAPE
with deep layer shear in excess of 60kts. This will support a few
strong storms capable of producing hail today.

Precipitation chances will increase again late tonight into Sunday.
This will occur as the aforementioned upper low moves across
southern Nebraska and northern Illinois which will provide enough
ascent to warrant high chance/likely PoPs across northeast Missouri
into west central/south central Illinois.  Forecast soundings and
NBM ensemble probabilities suggest that precipitation type late
tonight into early Sunday along and north of I-70 will likely be a
mix of rain and snow. However, it still looks like little if any
accumulation is expected.

The warm front currently over southern Oklahoma and Arkansas will
move north into the CWA which will allow highs to climb into the
50s and 60s per most of the guidance temps. Highs tomorrow will be
much colder under the upper low.

Britt

.LONG TERM...  (Sunday Night through Friday)
Issued at 442 AM CST Sat Nov 30 2019

Not much change in thinking next week as the GEFS and ECMWF
ensemble mean are showing the upper low moving off to the east
leaving Missouri and Illinois dry early next week. Both show a dry
upper trough dropping out of the Upper Midwest through Missouri
and Illinois on Tuesday. The next chance of precipitation will be
Thursday night into Friday when a southern stream trough will
bring a chance of rain and snow to the area.

Temperatures will start out below normal with northwest surface flow
behind upper low. Temperatures will then climb back at or above
normal the rest of the week, though forecast plumes from the GEFS
are showing increasing spread in temperatures starting Wednesday
which lowers confidence in the forecast.

Britt
&&

.AVIATION...  (For the 12z TAFs through 12z Sunday Morning)
Issued at 523 AM CST Sat Nov 30 2019

LIFR/IFR ceilings will persist across the forecast area through
midday for KCOU and through late afternoon for remainder of TAF
sites. In the meantime, scattered showers and isolated storms are
possible ahead of cold front that will slide through region,
exiting TAF sites by 18z Saturday. By tonight, winds will veer to
the west and increase with gusts to near 30kts at times. For KUIN
and KCOU, some wrap around clouds and scattered showers will move
in after 08z Sunday.

SPECIFICS FOR KSTL:
LIFR/IFR ceilings will persist across the St. Louis metro area
through 23z Saturday, then lift and scatter out by 02z Sunday. In
the meantime, scattered showers and isolated storms are possible
ahead of cold front that will slide through region, exiting metro
area by 18z Saturday. By 08z Sunday, winds will veer to the west
and increase with gusts to near 30kts at times. Will see ceilings
lower back down to MVFR by 12z Sunday with some scattered showers
possible.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Nov 30, 3:32 AM CST, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
332 AM CST Sat Nov 30 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-010945-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
332 AM CST Sat Nov 30 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms through this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Britt

In the hours before

Local storm report, Nov 30, 4:44 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HEAVY RAIN       2 SW MARINE             38.77N 89.80W
11/30/2019  M2.10 INCH       MADISON            IL   TRAINED SPOTTER

            RAINFALL SO FAR.

&&

MAB
Local storm report, Nov 30, 6:20 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 WSW WELDON SPRING     38.70N 90.68W
11/30/2019  M2.09 INCH       ST. CHARLES        MO   OFFICIAL NWS OBS

            24 HOUR RAINFALL.

&&

MAB
Local storm report, Nov 30, 8:42 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HEAVY RAIN       CASEYVILLE              38.64N 90.03W
11/30/2019  M2.90 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            REPORTED AT CASEYVILLE IL, TRAINED SPOTTER
            REPORTED 2.90IN OF RAIN SINCE 3:30AM.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 9:24 PM CSTSevere Thunderstorm WarningLSXMonroe51 min
Nov 30, 6:00 AM CSTAreal Flood WarningLSXBond, Fayette, Montgomery6 hr
Nov 30, 7:32 AM CSTAreal Flood WarningLSXMadison6 hr
Nov 30, 8:55 AM CSTAreal Flood WarningLSXSaint Clair3 hr
Nov 30, 10:04 AM CSTAreal Flood WarningLSXClinton, Marion, Washington6 hr
Nov 30, 11:52 AM CSTAreal Flood AdvisoryLSXSaint Clair3 hr
Nov 30, 11:57 AM CSTAreal Flood WarningLSXBond, Fayette, Montgomery6 hr
Nov 30, 1:27 PM CSTAreal Flood AdvisoryLSXMadison3 hr
Nov 30, 2:23 PM CSTWind AdvisoryLSXCalhoun, Jersey, Madison, Monroe, Randolph, Saint Clair28 hr
Nov 30, 4:03 PM CSTAreal Flood WarningLSXMarion, Washington6 hr

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.